MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. KUGEL PATCH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. KUGEL PATCH; SURGICAL MESH
Catalog Number 0010103
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Pain (1685); Pain (1994)
Date of Event 02/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no contact information included on the maude event report; therefore requests for additional information cannot be made at this time.A lot number was not provided therefore a review of the manufacturing records cannot be conducted.Based on the information provided we are unable to determine to what extent, if any, the bard device may have caused or contributed to the patient¿s reported post implant pain.Should the patient contact davol and additional information is provided, a supplemental mdr will be provided.Remains implanted.
 
Event or Problem Description
The following was reported via maude event report (mw5070931): "had pain in abdomen went in for laparoscopic surgery and dr.Found a spigelian hernia used a 3 inch round composix mesh (kugel patch) with stay sutures fixed to the abdominal wall using a puncture closure device and tacking staples.Ever since the surgery i have had abdominal pain but it is a different kind of pain.I have seen another surgeon about it.He said mesh cannot be removed but could do laparoscopic surgery again.He can possibly reposition the tacks.I have been miserable since surgery.

Brand Name
KUGEL PATCH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key6798898
Report Number1213643-2017-00509
Device Sequence Number1267974
Product Code FTL
UDI-Device Identifier00801741016356
UDI-Public(01)00801741016356
Combination Product (Y/N)N
PMA/510(K) Number
K963141
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0010103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;